Home » Sciences & Engineering » Journal of Mathematics Research: Call for Papers (Vol. 5, No. 4, December 2013)

Sponsors

CCSE Journals
Sciedu Press
Macrothink Institute
Redfame Publishing

Journal of Mathematics Research: Call for Papers (Vol. 5, No. 4, December 2013)

Journal of Mathematics Research (JMR) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education.

This journal, published quarterly in both print and online versions, keeps readers up-to-date with the latest developments in all aspects of mathematics.

We are seeking submissions for the issue of Vol. 5, No. 3, Sep. 2013. If you have other new, unpublished manuscripts that might fit within our subject areas, please consider submitting to the journal. You may see the journal’s profile at http://www.ccsenet.org/jmr and submit online. You may also e-mail submissions to jmr@ccsenet.org.